Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Increased klonopin for depression and anxiety, take porpranolo for head tumor. Have nausea and anxiety. Suggest?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
My Dr has increased my klonopin recently to keep my depression and anxiety
At bay while coming off celexa. I also take porpranolo for head tremor. I
Have been nausea and have had terrible anxiety and increased head tremor,
Could this be due to interaction with these drugs?
Posted Tue, 1 Oct 2013 in Mental Health
Answered by Dr. Seikhoo Bishnoi 23 minutes later
Brief Answer:
May be due to withdrawal syndrome

Detailed Answer:
Welcome to XXXXXXX

I have read your question and I can understand your problem. You have been given Klonopin in increased doses for control of anxiety and depression. You are also coming off celexa or citalopram. You are having severe anxiety, nausea and increased head tremor.

See Klonopin is a benzodiazepine drug and it can control anxiety effectively. Citalopram is a SSRI drug and it is also a good anti anxiety drug, but when it is discontinued in some people withdrawal symptoms are seen which is also called as Serotonin Withdrawal Syndrome. This is characterized by increased anxiety, irritability, insomnia, flushing etc symptoms. Though klonopin or clonazepam can control anxiety to some extent but it cant manage withdrawal symptoms completely. If the symptoms are really hampering your day to day routine I would advise you to please visit a Psychiatrist for effective management and evaluation.

Hope I cleared your doubt, if you have more questions you can ask again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor